# SDR ASAA201904158960

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 39,230 hours, 11,838 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES IN FLIGHT. GROUNDED - YES. PERFORMED BITE ON BOTH TEMP CONTROLLER. #2 LOGGED TCV FAULT, RESET, RAN TWICE BOTH TEMP CONTROLLERS, OPS NML REF B737-800 FIM 21-62 TASK 801.
